Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 101, Number 4

All articles in this issue are freely accessible.

Some problems on splittings of groups. II
Sándor Szabó.
Proc. Amer. Math. Soc. 101 (1987), 585-591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911013
A compact semilattice on the Hilbert cube with no interval homomorphism
Gerhard Gierz.
Proc. Amer. Math. Soc. 101 (1987), 592-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911014
Characters of $p$-groups
Charles E. Ford.
Proc. Amer. Math. Soc. 101 (1987), 595-601
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911015
On a zeta function associated to ternary zero forms
Barry A. Cipra.
Proc. Amer. Math. Soc. 101 (1987), 602-604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911016
Unimodular commutators
Morris Newman.
Proc. Amer. Math. Soc. 101 (1987), 605-609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911017
Integer parts of powers of quadratic units
Daniel Cass.
Proc. Amer. Math. Soc. 101 (1987), 610-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911018
On left absolutely flat bands
Sydney Bulman-Fleming and Kenneth McDowell.
Proc. Amer. Math. Soc. 101 (1987), 613-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911019
Groups of units of modular group algebras
Czesław Bagiński.
Proc. Amer. Math. Soc. 101 (1987), 619-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911020
On primes $p$ with $𝜎(p^{𝛼})=m^{2}$
J. Chidambaraswamy and P. V. Krishnaiah.
Proc. Amer. Math. Soc. 101 (1987), 625-628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911021
$k$-to-$1$ functions on an arc
Hidefumi Katsuura and Kenneth R. Kellum.
Proc. Amer. Math. Soc. 101 (1987), 629-633
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911022
Exact sequences for generalized Toeplitz operators
Carl Sundberg.
Proc. Amer. Math. Soc. 101 (1987), 634-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911023
Almost everywhere divergence of multiple Walsh-Fourier series
David C. Harris.
Proc. Amer. Math. Soc. 101 (1987), 637-643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911024
On the structure of sets of uniqueness
Russell Lyons.
Proc. Amer. Math. Soc. 101 (1987), 644-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911025
An indecomposable Daniell integral
B. R. F. Jefferies and D. H. Fremlin.
Proc. Amer. Math. Soc. 101 (1987), 647-651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911026
On the zeros of polynomials of minimal $L_{p}$-norm
András Kroó and Franz Peherstorfer.
Proc. Amer. Math. Soc. 101 (1987), 652-656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911027
Closed subspaces of finite codimension in some function algebras
Ramesh V. Garimella and N. V. Rao.
Proc. Amer. Math. Soc. 101 (1987), 657-661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911028
Approximate innerness of positive linear maps of finite von Neumann algebras. II
Chôichirô Sunouchi and Hideo Takemoto.
Proc. Amer. Math. Soc. 101 (1987), 662-666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911029
Matrix methods and the property of stretchings
T. A. Keagy.
Proc. Amer. Math. Soc. 101 (1987), 667-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911030
Baire category and $B_{r}$-spaces
Dominikus Noll.
Proc. Amer. Math. Soc. 101 (1987), 671-678
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911031
Generalizations of the Sidon-Telyakovskiĭ theorem
Časlav V. Stanojević and Vera B. Stanojevic.
Proc. Amer. Math. Soc. 101 (1987), 679-684
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911032
A short proof of a theorem on compositions of d.c. mappings
Libor Veselý.
Proc. Amer. Math. Soc. 101 (1987), 685-686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911033
On the uniqueness of a minimal norm representative of an operator in the commutant of the compressed shift
Ciprian Foias and Allen Tannenbaum.
Proc. Amer. Math. Soc. 101 (1987), 687-692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911034
More quasireflexive subspaces
Steven F. Bellenot.
Proc. Amer. Math. Soc. 101 (1987), 693-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911035
Weakly compact bilinear forms and Arens regularity
A. Ülger.
Proc. Amer. Math. Soc. 101 (1987), 697-704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911036
A sharp estimate for dyadic martingales with multiple indices
Gregory J. Morrow.
Proc. Amer. Math. Soc. 101 (1987), 705-708
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911037
Strong limit theorems for blockwise $m$-dependent and blockwise quasi-orthogonal sequences of random variables
F. Móricz.
Proc. Amer. Math. Soc. 101 (1987), 709-715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911038
Zero span is a sequential strong Whitney-reversible property
Akira Koyama.
Proc. Amer. Math. Soc. 101 (1987), 716-720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911039
A finiteness problem for one-dimensional maps
W. de Melo.
Proc. Amer. Math. Soc. 101 (1987), 721-727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911040
A generalization of Smith theory
J. P. May.
Proc. Amer. Math. Soc. 101 (1987), 728-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911041
The equivariant structure of Eilenberg-Mac Lane spaces. I. The $Z$-torsion free case
Justin R. Smith.
Proc. Amer. Math. Soc. 101 (1987), 731-737
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911042
Combinatorial properties for Blackwell sets
R. M. Shortt.
Proc. Amer. Math. Soc. 101 (1987), 738-742
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911043
Finite covers of $3$-manifolds containing essential surfaces of Euler characteristic $=0$
Sadayoshi Kojima.
Proc. Amer. Math. Soc. 101 (1987), 743-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911044
On Legendrian singularities
Shyūichi Izumiya.
Proc. Amer. Math. Soc. 101 (1987), 748-752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911045
Total paracompactness of real GO-spaces
Zoltán T. Balogh and Harold Bennett.
Proc. Amer. Math. Soc. 101 (1987), 753-760
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911046
On branched covers of the $2$-sphere by the $2$-sphere
S. M. Gersten.
Proc. Amer. Math. Soc. 101 (1987), 761-766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911047
Partitioning topological spaces into countably many pieces
P. Komjáth and W. Weiss.
Proc. Amer. Math. Soc. 101 (1987), 767-770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911048
A unimodality result in the enumeration of subgroups of a finite abelian group
Lynne M. Butler.
Proc. Amer. Math. Soc. 101 (1987), 771-775
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911049